# SDR CA140226012

- Difficulty date: February 22, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, ACFT EXPERIENCED THE GEAR DISAGREE MESSAGE DURING EXTENSION.  IT WAS NOTED THAT THE NLG DID NOT EXTEND.  NLG ALTERNATE EXTENSION WAS USED AND THE ACFT LANDED WITHOUT INCIDENT.  MECHANICS TROUBLESHOT THE ACFT AND REPLACED THE NLG SELECTOR VALVE, LANDING GEAR CONTROL PANEL AND VERIFIED NR 3 HYDRAULIC SERVICING.
